Alert archive / Washington / Flood Watches in 2012
Flood Watch 3, NWS Spokane, WA
NWS Spokane, WA issued this flood watch at Nov 18, 2012, 11:41 AM PST for 7 counties in Washington; 6 counties in Idaho. It took effect at Nov 19, 2012, 4:00 AM PST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2012, 11:41 AM PST (19:41 UTC)
- In effect from
- Nov 19, 2012, 4:00 AM PST
- Expired
- Nov 21, 2012, 8:49 AM PST
- In force
- 53 hr
- Issued by
- NWS Spokane, WA
- Flood severity
- None
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Chelan County, WA, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 23 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 7.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
399 WGUS66 KOTX 181941 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 1141 AM PST SUN NOV 18 2012 ...SUSTAINED HEAVY RAINFALL IN THE LOWER ELEVATIONS POSSIBLE... WAC007-191200- /O.NEW.KOTX.FA.A.0003.121119T1200Z-121120T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN 1141 AM PST SUN NOV 18 2012 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON... INCLUDING THE FOLLOWING COUNTIES...CHELAN...OKANOGAN. * FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT * SNOW LEVELS WILL BE HIGH ENOUGH THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN BELOW 3500 FEET...WITH RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED TO FALL OVER THE WATCH AREA. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. RESIDENTS LIVING NEAR BURN SCARS LEFT BY SUMMER FIRES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES...BUT IS NOT LIMITED TO...THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN. $$ IDC009-017-021-055-057-079-WAC019-047-051-063-065-191200- /O.NEW.KOTX.FA.A.0003.121119T1200Z-121121T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-FERRY-OKANOGAN- PEND OREILLE-SPOKANE-STEVENS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER... COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY... MOYIE SPRINGS...PORTHILL...EASTPORT...NAPLES...BAYVIEW... RATHDRUM...ATHOL...DEARY...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER...REPUBLIC...INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...METALINE FALLS... IONE...CUSICK...DIAMOND LAKE...DEER PARK...COLVILLE...CHEWELAH... KETTLE FALLS...SPRINGDALE...NORTHPORT 1141 AM PST SUN NOV 18 2012 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH IDAHO AND WASHINGTON... INCLUDING THE FOLLOWING COUNTIES...IN NORTH IDAHO...BENEWAH... BONNER...BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. IN WASHINGTON...FERRY...OKANOGAN...PEND OREILLE...SPOKANE AND STEVENS. * FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT * RAINFALL AMOUNTS OF ONE TO THREE INCHES IS POSSIBLE ACROSS THE WATCH AREA. SNOW LEVELS WILL BE HIGH ENOUGH BY MONDAY AFTERNOON THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. * ADDITIONAL HEAVY RAINFALL IS POSSIBLE MID TO LATE WEEK. CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...NAPLES...BAYVIEW... RATHDRUM...ATHOL...DEARY...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER...REPUBLIC...INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...METALINE FALLS... IONE...CUSICK...DIAMOND LAKE...DEER PARK...COLVILLE...CHEWELAH... KETTLE FALLS...SPRINGDALE...NORTHPORT. $$
7 follow-up statements
391 WGUS66 KOTX 190605 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 1005 PM PST SUN NOV 18 2012 ...SUSTAINED HEAVY RAINFALL IN THE LOWER ELEVATIONS POSSIBLE... WAC007-191815- /O.CON.KOTX.FA.A.0003.121119T1200Z-121120T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN 1005 PM PST SUN NOV 18 2012 ...FLOOD WATCH REMAINS IN EFFECT FROM 4 AM PST MONDAY THROUGH LATE MONDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...CHELAN. * FROM 4 AM PST MONDAY THROUGH LATE MONDAY NIGHT * SNOW LEVELS WILL BE HIGH ENOUGH THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN BELOW 3500 FEET...WITH RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED TO FALL OVER THE WATCH AREA. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. RESIDENTS LIVING NEAR BURN SCARS LEFT BY SUMMER FIRES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES...BUT IS NOT LIMITED TO...THE FOLLOWING LOCATIONS... LEAVENWORTH...PLAIN. $$ IDC009-017-021-055-057-079-WAC019-047-051-063-065-191815- /O.CON.KOTX.FA.A.0003.121119T1200Z-121121T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-FERRY-OKANOGAN- PEND OREILLE-SPOKANE-STEVENS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER... COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY... MOYIE SPRINGS...PORTHILL...EASTPORT...NAPLES...BAYVIEW... RATHDRUM...ATHOL...DEARY...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER...REPUBLIC...INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...METALINE FALLS... IONE...CUSICK...DIAMOND LAKE...DEER PARK...COLVILLE...CHEWELAH... KETTLE FALLS...SPRINGDALE...NORTHPORT 1005 PM PST SUN NOV 18 2012 ...FLOOD WATCH REMAINS IN EFFECT FROM 4 AM PST MONDAY THROUGH LATE TUESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN NORTH IDAHO...BENEWAH...BONNER... BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. IN WASHINGTON... FERRY...OKANOGAN...PEND OREILLE...SPOKANE AND STEVENS. * FROM 4 AM PST MONDAY THROUGH LATE TUESDAY NIGHT * RAINFALL AMOUNTS OF ONE TO THREE INCHES IS POSSIBLE ACROSS THE WATCH AREA. SNOW LEVELS WILL BE HIGH ENOUGH BY MONDAY AFTERNOON THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...NAPLES...BAYVIEW... RATHDRUM...ATHOL...DEARY...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER...REPUBLIC...INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...METALINE FALLS... IONE...CUSICK...DIAMOND LAKE...DEER PARK...COLVILLE... CHEWELAH... KETTLE FALLS...SPRINGDALE...NORTHPORT. $$
162 WGUS66 KOTX 191619 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 819 AM PST MON NOV 19 2012 ...SUSTAINED HEAVY RAINFALL IN THE LOWER ELEVATIONS POSSIBLE... WAC075-200230- /O.EXA.KOTX.FA.A.0003.000000T0000Z-121121T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...PULLMAN...COLFAX... OAKESDALE...ROSALIA 819 AM PST MON NOV 19 2012 ...FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST WASHINGTON... INCLUDING THE FOLLOWING COUNTY...EASTERN WHITMAN. * THROUGH LATE TUESDAY NIGHT. * RAINFALL AMOUNTS OF ONE TO TWO INCHES IS POSSIBLE ACROSS THE WATCH AREA...MAINLY EAST OF HIGHWAY 195. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PULLMAN...COLFAX... OAKESDALE...ROSALIA. $$ WAC007-200230- /O.CON.KOTX.FA.A.0003.000000T0000Z-121120T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN 819 AM PST MON NOV 19 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...CHELAN. * THROUGH LATE TONIGHT * SNOW LEVELS WILL BE HIGH ENOUGH THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN BELOW 3500 FEET...WITH RAINFALL AMOUNTS OF ONE TO THREE INCHES EXPECTED TO FALL OVER THE WATCH AREA. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. RESIDENTS LIVING NEAR BURN SCARS LEFT BY SUMMER FIRES WILL BE ESPECIALLY VULNERABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN. $$ IDC009-017-021-055-057-079-WAC019-047-051-063-065-200230- /O.CON.KOTX.FA.A.0003.000000T0000Z-121121T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-FERRY-OKANOGAN- PEND OREILLE-SPOKANE-STEVENS- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...BAYVIEW...RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY... KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE... CALDER...REPUBLIC...INCHELIUM...KELLER...CURLEW...DANVILLE... LAURIER...NEWPORT...METALINE FALLS...IONE...CUSICK... DIAMOND LAKE...SPOKANE...AIRWAY HEIGHTS...CHENEY...ROCKFORD... LIBERTY LAKE...DEER PARK...COLVILLE...CHEWELAH...KETTLE FALLS... SPRINGDALE...NORTHPORT 819 AM PST MON NOV 19 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN NORTH IDAHO...BENEWAH...BONNER... BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. IN WASHINGTON... FERRY...OKANOGAN...PEND OREILLE...SPOKANE AND STEVENS. * THROUGH LATE TUESDAY NIGHT * RAINFALL AMOUNTS OF ONE TO THREE INCHES IS POSSIBLE ACROSS THE WATCH AREA. SNOW LEVELS WILL BE HIGH ENOUGH BY MONDAY AFTERNOON THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT...NAPLES...BAYVIEW... RATHDRUM...ATHOL...DEARY...KELLOGG...PINEHURST...OSBURN... WALLACE...MULLAN...SMELTERVILLE...CALDER...REPUBLIC...INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...METALINE FALLS... IONE...CUSICK...DIAMOND LAKE...DEER PARK...COLVILLE... CHEWELAH... KETTLE FALLS...SPRINGDALE...NORTHPORT. $$
668 WGUS66 KOTX 200230 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 630 PM PST MON NOV 19 2012 ...SUSTAINED HEAVY RAINFALL TO CONTINUE OVER PORTIONS OF NORTHEAST WASHINGTON AND NORTH IDAHO... WAC063-075-200330- /O.CAN.KOTX.FA.A.0003.000000T0000Z-121121T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SPOKANE-WHITMAN- INCLUDING THE FOLLOWING LOCATIONS...SPOKANE...AIRWAY HEIGHTS... CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX... OAKESDALE...ROSALIA 630 PM PST MON NOV 19 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON HAS BEEN CANCELLED. ADDITIONAL LIGHT TO MODERATE RAIN IS EXPECTED FOR SPOKANE AND WHITMAN COUNTIES INTO TUESDAY BUT IS NOT EXPECTED TO BE ENOUGH TO CAUSE MINOR FLOODING. THUS THE FLOOD WATCH HAS BEEN CANCELLED. THIS INCLUDES THE FOLLOWING LOCATIONS...SPOKANE...AIRWAY HEIGHTS...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK... PULLMAN...COLFAX...OAKESDALE...ROSALIA. $$ WAC007-200330- /O.CAN.KOTX.FA.A.0003.000000T0000Z-121120T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN 630 PM PST MON NOV 19 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON HAS BEEN CANCELLED. RAIN WILL DECREASE TONIGHT WITH THE THREAT FOR FLOODING DIMINISHED AFTER THE HEAVY RAIN THAT FELL MAINLY OVER THE WEST PORTIONS OF CHELAN COUNTY. THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN. $$ IDC009-017-021-055-057-079-WAC019-047-051-065-201430- /O.CON.KOTX.FA.A.0003.000000T0000Z-121121T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-FERRY-OKANOGAN- PEND OREILLE-STEVENS- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...MOSCOW...POTLATCH...DEARY...KELLOGG... PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER... REPUBLIC...INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER... NEWPORT...METALINE FALLS...IONE...CUSICK...DIAMOND LAKE... COLVILLE...CHEWELAH...KETTLE FALLS...SPRINGDALE...NORTHPORT 630 PM PST MON NOV 19 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN NORTH IDAHO...BENEWAH...BONNER... BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. IN WASHINGTON... FERRY...OKANOGAN...PEND OREILLE AND STEVENS. * THROUGH LATE TUESDAY NIGHT * ADDITIONAL RAINFALL AMOUNTS OF THREE QUARTERS OF AN INCH TO AN INCH AND A HALF IS POSSIBLE ACROSS THE WATCH AREA. SNOW LEVELS WILL BE HIGH ENOUGH BY MONDAY AFTERNOON THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...MOSCOW...POTLATCH...DEARY...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER...REPUBLIC... INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT... METALINE FALLS...IONE...CUSICK...DIAMOND LAKE...COLVILLE... CHEWELAH...KETTLE FALLS...SPRINGDALE...NORTHPORT. $$
921 WGUS66 KOTX 201212 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 412 AM PST TUE NOV 20 2012 IDC009-017-021-055-057-079-WAC019-047-051-065-210015- /O.CON.KOTX.FA.A.0003.000000T0000Z-121121T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-SHOSHONE-FERRY-OKANOGAN- PEND OREILLE-STEVENS- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...MOSCOW...POTLATCH...DEARY...KELLOGG... PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER... REPUBLIC...INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER... NEWPORT...METALINE FALLS...IONE...CUSICK...DIAMOND LAKE... COLVILLE...CHEWELAH...KETTLE FALLS...SPRINGDALE...NORTHPORT 412 AM PST TUE NOV 20 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...IN NORTH IDAHO...BENEWAH...BONNER... BOUNDARY...KOOTENAI...LATAH AND SHOSHONE. IN WASHINGTON... FERRY...OKANOGAN...PEND OREILLE AND STEVENS. * THROUGH LATE TONIGHT * ADDITIONAL RAINFALL AMOUNTS OF THREE QUARTERS OF AN INCH TO AN INCH AND A HALF IS POSSIBLE ACROSS THE WATCH AREA. SNOW LEVELS WILL BE HIGH ENOUGH THAT MOST OF THE PRECIPITATION WILL FALL AS RAIN. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND URBAN AREAS MAY EXPERIENCE FLOODING WITH THIS HEAVY RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL...EASTPORT... NAPLES...MOSCOW...POTLATCH...DEARY...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER...REPUBLIC... INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT... METALINE FALLS...IONE...CUSICK...DIAMOND LAKE...COLVILLE... CHEWELAH...KETTLE FALLS...SPRINGDALE...NORTHPORT. $$
758 WGUS66 KOTX 202232 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 232 PM PST TUE NOV 20 2012 IDC009-017-021-055-057-WAC019-047-051-065-202345- /O.CAN.KOTX.FA.A.0003.000000T0000Z-121121T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENEWAH-BONNER-BOUNDARY-KOOTENAI-LATAH-FERRY-OKANOGAN- PEND OREILLE-STEVENS- INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED... SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD... CLARK FORK...BONNERS FERRY...MOYIE SPRINGS...PORTHILL... EASTPORT...NAPLES...MOSCOW...POTLATCH...DEARY...REPUBLIC... INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT... METALINE FALLS...IONE...CUSICK...DIAMOND LAKE...COLVILLE... CHEWELAH...KETTLE FALLS...SPRINGDALE...NORTHPORT 232 PM PST TUE NOV 20 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH IDAHO AND WASHINGTON HAS BEEN CANCELED. THE THREAT OF WIDESPREAD HEAVY RAIN HAS ENDED FOR THIS AREA. $$ IDC079-211200- /O.CON.KOTX.FA.A.0003.000000T0000Z-121121T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHOSHONE- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER 232 PM PST TUE NOV 20 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTY... SHOSHONE. * THROUGH LATE TONIGHT * ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER TO HALF OF AN INCH ARE POSSIBLE ACROSS THE WATCH AREA THROUGH TONIGHT. ADDITIONAL RAINFALL IS EXPECTED WEDNESDAY BUT SNOW LEVELS WILL BE LOWER AND PRECIPITATION WILL BE SHOWERY. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND LOW-LYING AREAS MAY EXPERIENCE FLOODING WITH THIS CONTINUED RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER. $$
777 WGUS66 KOTX 211135 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 335 AM PST WED NOV 21 2012 IDC079-211800- /O.EXT.KOTX.FA.A.0003.000000T0000Z-121121T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHOSHONE- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER 335 AM PST WED NOV 21 2012 ...FLOOD WATCH NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTH IDAHO...INCLUDING THE FOLLOWING COUNTY... SHOSHONE. * UNTIL 10 AM PST THIS MORNING * ADDITIONAL RAINFALL AMOUNTS OF ONE HALF OF AN INCH ARE POSSIBLE ACROSS THE WATCH AREA THROUGH THIS MORNING. SNOW LEVELS WILL FALL THIS AFTERNOON EFFECTIVELY ENDING ANY FLOODING THREAT. * THE LARGER MAINSTEM RIVERS ARE NOT EXPECTED TO FLOOD...BUT SMALLER CREEKS...STREAMS...AND LOW-LYING AREAS MAY EXPERIENCE FLOODING WITH THIS CONTINUED RAINFALL. MUD SLIDES MAY OCCUR AND CAUSE SERVICE ROAD WASHOUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER. $$
422 WGUS66 KOTX 211649 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 849 AM PST WED NOV 21 2012 IDC079-211800- /O.CAN.KOTX.FA.A.0003.000000T0000Z-121121T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHOSHONE- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN...SMELTERVILLE...CALDER 849 AM PST WED NOV 21 2012 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTH IDAHO HAS BEEN CANCELLED. WIDESPREAD HEAVY RAINS ARE NO LONGER ANTICIPATED IN THE THE AREA. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Nov 18, 9:54 AM PST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 18, 9:54 AM PST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
954 AM PST Sun Nov 18 2012
.SYNOPSIS...
Through the next week expect a progressive and wet weather
pattern with periods of mountain snow and valley rain. Higher
snow levels through the middle of the work week will combine with
the heaviest expected precipitation in this forecast cycle to
produce rises on the area small streams or creeks...especially for
North Idaho and the Cascades. Windy conditions will develop over
portions of the Inland Northwest on Monday.
&&
.DISCUSSION...
Update this morning was to lower chance of precipitation across
extreme eastern WA and north ID. Also lowered chance of
precip across the Palouse and central ID through the morning and
afternoon hours. Rain is moving into the cascades this morning and
should be to the deep basin by this afternoon...around 3 or 4 pm.
Radar is picking up on some returns from the Moses Lake area northeast
towards Nespelem. Area cameras are not showing anything other than mid
and high level clouds. Sprinkles at best may be occurring. /Nisbet
&&
.AVIATION...
18Z TAFs: Precip is moving into the Cascades with -ra expected at
KEAT and MMWH by 00z. -ra expected at KPUW, KLWS, KGEG, KSFF, KCOE
by 06-07z. Cigs will lower to MVFR/VFR with VFR vis. There will be
widely scattered IFR cigs at times. Steady ra will continue through
at least the morning hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 46 39 46 40 46 39 / 20 100 100 100 80 80
Coeur d'Alene 46 37 46 40 46 38 / 20 90 100 100 90 90
Pullman 47 40 48 42 50 41 / 10 80 90 100 80 80
Lewiston 53 43 53 46 55 43 / 10 60 70 90 70 60
Colville 45 39 44 38 47 39 / 20 100 100 100 80 80
Sandpoint 43 36 44 38 45 37 / 20 90 100 100 100 100
Kellogg 41 35 43 39 44 37 / 20 60 100 100 100 100
Moses Lake 47 41 51 40 49 39 / 20 60 60 70 50 40
Wenatchee 43 39 48 39 47 38 / 20 90 90 70 50 50
Omak 43 38 44 39 45 37 / 50 100 100 70 50 50
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Storm Warning from 10 PM this evening to 7 AM PST Tuesday
for Northern Panhandle.
High Wind Watch from late tonight through Monday evening for
Coeur d'Alene Area-Idaho Palouse.
WA...Winter Storm Warning from 4 PM this afternoon to 10 PM PST
Monday for East Slopes Northern Cascades.
Winter Storm Warning from 10 PM this evening to 7 AM PST Tuesday
for Northeast Mountains-Okanogan Highlands.
High Wind Watch from late tonight through Monday evening for
Lower Garfield and Asotin Counties-Moses Lake Area-
Northeast Blue Mountains-Northeast Mountains-Okanogan
Highlands-Spokane Area-Upper Columbia Basin-Washington
Palouse.
&&Hazardous weather outlook, Nov 18, 5:51 AM PST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 551 AM PST SUN NOV 18 2012 IDZ004-026-027-WAZ041-043-044-191400- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-WENATCHEE AREA- OKANOGAN VALLEY-WATERVILLE PLATEAU- 551 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. IDZ001-WAZ037-038-042-191400- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES- 551 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINTER STORM WARNINGS ARE IN EFFECT FOR SUNDAY NIGHT AND MONDAY FOR HEAVY MOUNTAIN SNOWS. A HIGH WIND WATCH IS IN EFFECT FOR MONDAY FOR NORTHEAST WASHINGTON AND THE NORTH IDAHO PANHANDLE. POWER OUTAGES WILL BE POSSIBLE WITH THESE WINDS. A SERIES OF WET...SNOWY...AND WINDY FRONTS WILL MOVE THROUGH THE REGION THROUGH MID WEEK AND PRODUCE HEAVY MOUNTAIN SNOWS. STRONG WINDS WILL BE POSSIBLE MONDAY ACROSS NORTHEAST WASHINGTON AND THE NORTH IDAHO PANHANDLE...INCREASING THE THREAT OF POWER OUTAGES. IN ADDITION...SOME MODERATE TO HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE IN THE LOWER ELEVATIONS...ESPECIALLY AROUND MONDAY AND TUESDAY. SHOULD THIS SCENARIO OCCUR...SOME SMALL STREAM OR URBAN FLOODING WILL BE POSSIBLE. IDZ002-003-WAZ031>036-191400- COEUR D'ALENE AREA-IDAHO PALOUSE-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- 551 AM PST SUN NOV 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... EAST CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT FOR MONDAY. POWER OUTAGES WILL BE POSSIBLE WITH THESE WINDS. IN ADDITION...SOME MODERATE TO HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE MONDAY AND TUESDAY. SHOULD THIS SCENARIO OCCUR...SOME SMALL STREAM OR URBAN FLOODING MAY OCCUR.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:43 AM PST | Winter Storm Warning | OTX | Ferry, Okanogan, Pend Oreille, Spokane, Stevens | 42 hr |
Nearby
Flood Watches in Washington, 2012Flood Watches in Idaho, 2012Every flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.